The periodic solutions for planar \(2N\)-body problems. (English) Zbl 1331.70029

Summary: Based on the works of L. M. Perko and E. L. Walter [Proc. Am. Math. Soc. 94, 301–309 (1985; Zbl 0583.70008)], R. Moeckel and C. Simó [SIAM J. Math. Anal. 26, No. 4, 978–998 (1995; Zbl 0830.34032)], and S. Zhang and Q. Zhou [Proc. Am. Math. Soc. 131, No. 7, 2161–2170 (2003; Zbl 1028.34039)], we study the necessary conditions and sufficient conditions for the uniformly rotating planar nested regular polygonal periodic solutions for the \(2N\)-body problems.


70F10 \(n\)-body problems
34C25 Periodic solutions to ordinary differential equations
Full Text: DOI


[1] Perko, L. M.; Walter, E. L., Regular polygon solutions of the \(N\)-body problem, Proceedings of the American Mathematical Society, 94, 2, 301-309 (1985) · Zbl 0583.70008
[2] Moeckel, R.; Simó, C., Bifurcation of spatial central configurations from planar ones, SIAM Journal on Mathematical Analysis, 26, 4, 978-998 (1995) · Zbl 0830.34032
[3] Zhang, S.; Zhou, Q., Periodic solutions for planar \(N\)-body problems, Proceedings of the American Mathematical Society, 131, 7, 2161-2170 (2003) · Zbl 1028.34039
[4] Marcus, M.; Minc, H., A Survey of Matrix Theory and Matrix Inequalities, xvi+180 (1964), Boston, Mass, USA: Allyn and Bacon, Boston, Mass, USA · Zbl 0126.02404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.